# SDR HEEA955732

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1546K
- Make and model: Skrsky S76A
- Aircraft serial: 760082
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: 5035P2P44
- Condition: Reads Low
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODER READS 500 FEET LOW OUT OF TOLERANCE.
